EconPapers    
Economics at your fingertips  
 

Extraction of Optimal Fiscal and Monetary Policy Rules in Framework of Game Theory: Application of Dynamic Stochastic General Equilibrium Model

Davoud Mahmoudinia (), Rasul Bakhshi Dastjerdi () and Somayeh Jafari ()
Additional contact information
Davoud Mahmoudinia: Assistant Professor of Economics, Vali-E-Asr University of Rafsanjan
Rasul Bakhshi Dastjerdi: Associate Professor of Economics, University of Isfahan
Somayeh Jafari: Ph.D. Student in Economics, University of Allameh Tabatabai

Quarterly Journal of Applied Theories of Economics, 2018, vol. 4, issue 4, 143-174

Abstract: In the recent decades, implementation of fiscal and monetary policies between the government and the central bank has been one of the interesting topics among economists. Many researchers believe that implementation of fiscal and monetary policies based on the rule and commitment can smooth the access path to a sustainable level of economic variables. Also, different methods have been studied by researcher for this subject. Game theory and Dynamic Stochastic General Equilibrium (DSGE) models are two instruments and methods for considering this issue. Hence, in this current study in framework of Game theory and DSGE Models, optimal rule for monetary and fiscal policy-maker in Iran economy are obtained. The result of this study shows that the value of social welfare is more, when government and central bank behave in framework of cooperative than non-cooperative. On the other hand, in cooperative than non-cooperative case, a larger share of oil revenues as foreign reserves is kept at the central bank.

Keywords: Game theory; Cooperative and non-cooperative games; Optimal policy rule; Dynamic stochastic general equilibrium model; Iran economy (search for similar items in EconPapers)
JEL-codes: C71 C72 E52 E62 (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://ecoj.tabrizu.ac.ir/article_7151_8d5d0e4b9c9c01140989e17da813a0b1.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:qjatoe:0093

Access Statistics for this article

Quarterly Journal of Applied Theories of Economics is currently edited by Sakineh Sojoodi

More articles in Quarterly Journal of Applied Theories of Economics from Faculty of Economics, Management and Business, University of Tabriz Contact information at EDIRC.
Bibliographic data for series maintained by Sakineh Sojoodi ().

 
Page updated 2018-04-06
Handle: RePEc:ris:qjatoe:0093